# SDR C2XA11IA025

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 18,921 hours, 10,182 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Part number: C16221GD04
- Part serial: C16221003945
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,654 hours, 8,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2885 THE CREW REPORTED THE ISIS WAS INOPERATIVE DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE ISIS UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
